首页    期刊浏览 2025年03月01日 星期六
登录注册

文章基本信息

  • 标题:Time-optimal aircraft trajectories in climbing phase and singular perturbations
  • 本地全文:下载
  • 作者:Olivier Cots ; Joseph Gergaud ; Damien Goubinat
  • 期刊名称:IFAC PapersOnLine
  • 印刷版ISSN:2405-8963
  • 出版年度:2017
  • 卷号:50
  • 期号:1
  • 页码:1625-1630
  • DOI:10.1016/j.ifacol.2017.08.327
  • 语种:English
  • 出版社:Elsevier
  • 摘要:AbstractThis article deals with the singularly perturbed aircraft minimum time-to-climb problem. First, we introduce a reduced-order problem with affine dynamics with respect to the control and analyze it with the tools from geometric control: maximum principle combined with second order optimality conditions. Then, we compute candidates as minimizers using multiple shooting and homotopy methods for both problems, that we briefly compare numerically. Particular attention is paid to the singular extremals and we discuss about their local optimality.
  • 关键词:KeywordsAircraft trajectorygeometric optimal controlsingular perturbation
国家哲学社会科学文献中心版权所有